Alert archive / Maine / Storm Warnings in 2014

Storm Warning 6, NWS Gray, ME

December 9, 2014

NWS Gray, ME issued this storm warning at Dec 9, 2014, 3:28 AM EST. It took effect at Dec 9, 2014, 12:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2014, 3:28 AM EST (08:28 UTC)
In effect from
Dec 9, 2014, 12:00 PM EST
Expired
Dec 10, 2014, 3:26 AM EST
In force
15 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WHUS71 KGYX 090828
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
328 AM EST TUE DEC 9 2014

ANZ150-152-154-092230-
/O.CAN.KGYX.SC.Y.0088.000000T0000Z-141209T1200Z/
/O.UPG.KGYX.SR.A.0003.141209T1700Z-141210T0900Z/
/O.NEW.KGYX.SR.W.0006.141209T1700Z-141210T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
328 AM EST TUE DEC 9 2014

...STORM WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST WEDNESDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE STORM WATCH IS NO
LONGER IN EFFECT.

* WINDS...EAST 30 TO 40 KT WITH GUSTS UP TO 55 KT.

* SEAS...15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ151-153-092230-
/O.UPG.KGYX.SR.A.0003.141209T1700Z-141210T0900Z/
/O.NEW.KGYX.GL.W.0034.141209T1700Z-141210T0900Z/
PENOBSCOT BAY-CASCO BAY-
328 AM EST TUE DEC 9 2014

...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST WEDNESDAY. THE
STORM WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
852 
WHUS71 KGYX 092007
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
307 PM EST TUE DEC 9 2014


ANZ151-153-100900-
/O.CON.KGYX.GL.W.0034.000000T0000Z-141210T0900Z/
PENOBSCOT BAY-CASCO BAY-
307 PM EST TUE DEC 9 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150-152-154-100900-
/O.CON.KGYX.SR.W.0006.000000T0000Z-141210T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
307 PM EST TUE DEC 9 2014

...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 55 KT.

* SEAS...15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
342 
WHUS71 KGYX 100826
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
326 AM EST WED DEC 10 2014

ANZ150-152-154-101200-
/O.CAN.KGYX.SR.W.0006.000000T0000Z-141210T0900Z/
/O.NEW.KGYX.GL.W.0035.141210T0826Z-141210T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
326 AM EST WED DEC 10 2014

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING.

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-102100-
/O.CAN.KGYX.GL.W.0034.000000T0000Z-141210T0900Z/
/O.NEW.KGYX.SC.Y.0089.141210T0826Z-141210T2100Z/
PENOBSCOT BAY-CASCO BAY-
326 AM EST WED DEC 10 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Dec 8, 10:09 PM EST, 5 hours 19 minutes earlier.

Area forecast discussion, Dec 8, 10:09 PM EST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1009 PM EST MON DEC 8 2014

.SYNOPSIS...
LOW PRESSURE WILL STRENGTHEN AND TRACK NORTHWARD OFF THE EAST
COAST. THIS LOW WILL TRACK INTO THE NORTHEAST TUESDAY AND LINGER
THROUGH AT LEAST FRIDAY. IT HAS THE POTENTIAL TO PRODUCE SIGNIFICANT
SNOW AND RAIN ACROSS THE REGION TUESDAY AND WEDNESDAY. LOW
PRESSURE ALOFT LINGER THROUGH THE END OF THE WEEK...PRODUCING LOTS
OF CLOUDS AND SCATTERED RAIN OR SNOW SHOWERS, GRADUAL CLEARING IS
EXPECTED OVER THE WEEKEND WITH WARMER AIR AND FAIR WEATHER SUNDAY
AND MONDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
10PM UPDATE...SOME LIGHT SNOW MOVING NORTH ACROSS MASSACHUSETTSSHOULD
PUSH INTO NEW HAMPSHIRE SHORTLY...SO ADJUSTED POP UPWARD TO
REFLECT THIS...NOT EXPECTING MUCH IN THE WAY OF ACCUMULATION WITH
THIS OTHER THAN A COATING.

7PM UPDATE...SLIGHTLY TWEAKED TEMPERATURES BASED ON
OBS AND TRENDS. OVERALL THE TEMPERATURES REMAIN ON TRACK AS
PREVIOUSLY FORECASTED ACROSS THE SOUTHERN HALF OF THE
CWA...HOWEVER IN THE NORTH THE TEMPS ARE RUNNING COOLER DUE TO THE
LACK OF CLOUDS...ALLOWING FOR EFFICIENT RADIATIONAL COOLING. ALSO
INCREASED CLOUD COVER ACROSS THE SOUTHERN CWA AND THESE CLOUDS
SHOULD CONTINUE TO PUSH NORTHWARD THIS EVENING.

PREVIOUS DISCUSSION...
AT 19Z...A 1045 MILLIBAR ARCTIC HIGH WAS CENTERED OVER NEW
BRUNSWICK. DRY COLD ARCTIC AIR WAS WELL ENTRENCHED ACROSS THE
FORECAST AND SETS THE STAGE FOR A DIFFICULT FORECAST THE NEXT 36
HOURS AS COLD AIR DAMMING COMES INTO PLAY WITH UPCOMING WINTER
STORM. LOW CLOUD WAS STEADILY SPREADING INLAND IN ONSHORE FLOW AND
WE'LL LIKELY SEE SOME LIGHT SNOW SHOWERS AND SPOTTY FREEZING
DRIZZLE OVER SOUTHEAST NEW HAMPSHIRE AND SOUTHWEST COASTAL MAINE
OVERNIGHT.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...
THE MAIN PRECIPITATION SHIELD LOOKS TO REACH SOUTHERN AREAS
DURING THE MORNING...AND THE REMAINDER OF THE REGION DURING THE
AFTERNOON. THERMAL PROFILES SUGGEST MAINLY FROZEN AND FREEZING
EVENT FOR THE MOUNTAINS AND FOOTHILLS WITH THE COMBINATION A
SIGNIFICANT WINTER EVENT. FOR THAT REASON...THAT AREA OF THE
WINTER STORM WATCH HAS BEEN CONVERTED TO A WINTER STORM WARNING.
TO THE SOUTH AND EAST OF THE WARNING AREA...A WATCH REMAINS IN
EFFECT OR HAS BEEN POSTED FOR MUCH OF THE AREA AWAY FROM THE
IMMEDIATE COAST. STILL SOME UNCERTAINTY IN EXACT PRECIPITATION
TYPE AND AMOUNTS...SO WE WILL LIKELY END UP WITH MUCH OF THE
REMAINING WATCH AREA BEING CONVERTED TO EITHER AN ADVISORY OR
WARNING ON THE OVERNIGHT SHIFT. THE COAST SHOULD START WITH FROZEN
BUT TRANSITION TO LIQUID FAIRLY QUICKLY.

A PERIOD OF HEAVY RAIN IS LIKELY ON THE COASTAL PLAIN AND ACROSS
SOUTHERN NH TOMORROW AFTERNOON AND EVENING. GIVEN FROZEN GROUND
AS WELL AS FROZEN SNOWPACK IN MANY AREAS...RUNOFF COULD CAUSE
FLOODING PROBLEMS WITH 1 TO 3 INCHES OF RAIN EXPECTED. A FLOOD
WATCH HAS BEEN ISSUED THERE.

WIND GUSTS MAY APPROACH 50 MPH LATE TOMORROW AFTERNOON AND EVENING ON
THE COAST...AND HAVE ISSUED A WIND ADVISORY THERE.

UPPER LOW REMAINS CUT OFF NEAR SRN NEW ENGLAND WED. THERE IS A
GREAT DEAL OF MODEL UNCERTAINTY WITH THIS FEATURE...AS IT MEANDERS
AROUND THE REGION THRU THE REMAINDER OF THE WEEK.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HEMISPHERIC 500MB PATTERN CONTINUES TO GO THROUGH SIGNIFICANT CHANGES
AS SEVERAL CLOSED LOWS WILL WORK TO WIDELY SEPARATE THE SRN STREAM
FROM THE NRN STREAM ACROSS NOAM...AND SHIFT THE COLDEST AIR TOWARD
THE POLE AND SIBERIA...WHICH WILL LEAD TO OVERALL WARMING TREND
ACROSS THE CWA AND MOST OF THE CONUS.

THE 500MB CLOSED LOW THAT SPAWNED THE TUESDAY-WED STORM WILL
LINGER OVER THE ERN US THRU THE END OF THE WEEK...BUT WILL REMAIN
NEARLY STEADY STATE IN STRENGTH OR FILL A LITTLE BIT. WED NIGHT
WILL LIKELY FEATURE A BIT OF LIGHT RAIN OR SNOW OVER THE COASTAL
PLAIN...AND SOME LIGHT IN THE MTNS AND FOOTHILLS...AS THE SYSTEM
BEGINS TO LOSE SOME STEAM. THU THRU FRI WILL SEE THAT LOW WOBBLE
VERY SLWY SWD ACROSS NEW ENGLAND...AND IT WILL PRODUCE LOTS OF
CLOUDS AND THE CHANCE FOR FOR SHRA/SHN...OR EVEN A PERIOD OF
PRECIP AT TIMES...DEPENDING ON THE STRENGTH AND TIMING OF ANY
WEAK WAVES THAT ROTATE AROUND THE LOW. 850MB TEMPS LOOK TO VARY
BETWEEN -5 AND AROUND ZERO C...WHICH WILL MEAN P-TYPE WILL LKLY BE
BASED ON HOW WARM THE BL IS. THE CLOSED LOW FINALLY ACCELERATES A
BIT TO THE SW OVER THE WEEKEND...AND WE SHOULD SEE MORE SUNSHINE
AND TEMPS NEAR TO ABV NORMAL. THE WARMING TREND SHOULD CONTINUE
INTO EARLY NEXT WEEK WITH FAIR WX...AS 500 MB RIDGING BUILDS IN.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
10 PM UPDATE...SOME LIGHT SNOW IS HEADING INTO THE SOUTHERN NEW
HAMPSHIRE A LIITLE EARLIER THAN PREVIOUSLY EXPECTED...SO UPDATED
THE TAFS ACCORDINGLY. NOT EXPECTING WORSE THAN MVFR CONDITIONS
WITH THIS FIRST WAVE OF LIGHT SNOW.

PREVIOUS DISCUSSION...
SHORT TERM...LOW CLOUD AND MAINLY MVFR CIGS WILL SPREAD SLOWLY N
AND W THIS EVENING OFF THE OCEAN. WIDESPREAD MVFR CIG OVERNIGHT
WITH LCL IFR IN -SHSN AND -FZDZ. WIDESPREAD IFR ON TUE AND TUE
NIGHT IN SN...PL...FZRA...AND RA. N TO NE SFC WND GUSTING TO 30 KT
INLAND...AND UP TO 45 KT AT COASTAL TAF LOCATIONS TUE PM AND TUE
EVENING. WIDESPREAD IFR OR LOWER CONDITIONS LIKELY WED...WITH A
VARIETY OF MIXED PCPN ACROSS THE REGION.

LONG TERM...IFR CONDS LKLY TO CONTINUE INTO WED NIGHT WITH RA/SN
TAPERING OFF TO SHOWERS OVERNIGHT. EXPECT MVFR CIGS...WITH
PERIODS OF IFR AND SCT SHRA/SHSN. BY FRIDAY LOOK FOR VFR CIGS
WITHS A CONTINUED CHC OF SHRA/SH...WITH CLEARING ON SAT.

.MARINE...
SHORT TERM...SCA IN EFFECT FOR THE OCEAN WATERS THROUGH TONIGHT.
LOW PRESSURE THEN MOVES UP THE EAST COAST TUE AND THIS WILL LIKELY
ALLOW FOR STORM CONDITIONS ON THE WATERS BY TUE EVENING. SEAS
LIKELY TO RISE TO 15-20+ FEET TUE NIGHT.

LONG TERM...SEAS REMAIN HIGH INTO WED EVENING...BEFORE THEY START
TO GRADUALLY DIMINISH THU AND THU NIGHT...AS LOW PRES WOBBLES
AROUND TO OUR EAST....AND ARE EXPECTED TO FALL BLO 5 FT ON
FRIDAY.

&&

.MARINE...

&&

.TIDES/COASTAL FLOODING...
A 10 FT ASTRONOMICAL TIDE /AT PORTLAND/ COMBINED WITH STRONG
ONSHORE WINDS AND LARGE OFFSHORE SEAS LATE TUE INTO WED MAY ALLOW
FOR COASTAL FLOODING /MOSTLY THE MINOR VARIETY/ AROUND THE TIMES
OF HIGH TIDE TUE NIGHT AND WED. HIGH SURF MAY CAUSE SOME BEACH
EROSION. I'VE ISSUED A COASTAL FLOOD STATEMENT FOR THE MIDDAY HIGH
TIDE ON TUESDAY. CONDITIONS WILL BE MONITORED FOR A POSSIBLE
COASTAL FLOOD HEADLINE WITH THE TUESDAY NIGHT HIGH TIDE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM 7 AM EST TUESDAY THROUGH WEDNESDAY
     AFTERNOON FOR MEZ018>022.
     WINTER STORM WARNING FROM 7 AM TUESDAY TO 5 PM EST WEDNESDAY
     FOR MEZ007>009-012>014.
     FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON
     FOR MEZ018>028.
     WIND ADVISORY FROM 3 PM TO 11 PM EST TUESDAY FOR MEZ023>028.
NH...WINTER STORM WATCH FROM 7 AM EST TUESDAY THROUGH WEDNESDAY
     AFTERNOON FOR NHZ005>011-015.
     WINTER STORM WARNING FROM 7 AM TUESDAY TO 5 PM EST WEDNESDAY
     FOR NHZ001>004.
     FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON
     FOR NHZ008>010-012>015.
     WIND ADVISORY FROM 3 PM TO 11 PM EST TUESDAY FOR NHZ014.
MARINE...STORM WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT
     FOR ANZ150>154.
     SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR ANZ150-152-154.

&&

NEAR TERM...KISTNER
Hazardous weather outlook, Dec 8, 3:19 PM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
319 PM EST MON DEC 8 2014

MEZ023>028-NHZ014-091100-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
319 PM EST MON DEC 8 2014

...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 3 PM TO 11 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018>022-NHZ008>010-015-091100-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-MERRIMACK-BELKNAP-STRAFFORD-
WESTERN AND CENTRAL HILLSBOROUGH NH-
319 PM EST MON DEC 8 2014

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...
...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ012-013-091100-
EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
319 PM EST MON DEC 8 2014

...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE
AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-012>014-NHZ001>004-091100-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-
319 PM EST MON DEC 8 2014

...WINTER STORM WARNING IN EFFECT FROM 7 AM TUESDAY TO 5 PM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ005>007-011-091100-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-CHESHIRE NH-
319 PM EST MON DEC 8 2014

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-091100-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
319 PM EST MON DEC 8 2014

...STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:23 AM ESTWinter Weather AdvisoryGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more17 hr
Dec 9, 3:28 AM ESTGale WarningGYX24 hr
Dec 9, 3:08 PM ESTCoastal Flood StatementGYXCumberland, York6 hr
Dec 9, 5:38 PM ESTAreal Flood AdvisoryGYXCumberland, York3 hr
Dec 9, 6:28 PM ESTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Knox, Lincoln, Sagadahoc, Waldo3 hr

Nearby

Storm Warnings in Maine, 2014Every storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.